RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 4, Pages 23–31 (Mi ppi2184)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

Nonexistence of binary orthogonal arrays via their distance distributions

P. Boyvalenkovab, H. Kulinac, T. Marinovad, M. Stoyanovad

a Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Sofia, Bulgaria
b Faculty of Mathematics and Natural Sciences, South-Western University, Blagoevgrad, Bulgaria
c Faculty of Mathematics and Informatics, Plovdiv University, Plovdiv, Bulgaria
d Faculty of Mathematics and Informatics, Sofia University, Sofia, Bulgaria

Abstract: We investigate binary orthogonal arrays by making use of the fact that all possible distance distributions of the arrays under investigation and of related arrays can be computed. We apply certain relations for reducing the number of feasible distance distributions. In some cases this leads to nonexistence results. In particular, we prove that there exist no binary orthogonal arrays with parameters $(strength, length, cardinality)=(4,10,6\cdot2^4)$, $(4,11,6\cdot2^4)$, $(4,12,7\cdot2^4)$, $(5,11,6\cdot2^5)$, $(5,12,6\cdot2^5)$ and $(5,13,7\cdot2^5)$.

Funding Agency Grant Number
Bulgarian National Science Fund I01/0003
Plovdiv University "Paisii Hilendarski" НИ15 ФМИ-004
Sofia University St. Kliment Ohridski 015/2014
Supported by the Bulgarian National Science Foundation under Contract I01/0003.
Supported in part by the NPD, Plovdiv University, Bulgaria, project NI15 FMI-004.
Supported in part by the Science Foundation of Sofia University, Bulgaria, under Contract 015/2014.


Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:4, 326–334

Bibliographic databases:

UDC: 621.391.1+519.7
Received: 20.12.2014
Revised: 20.07.2015

Citation: P. Boyvalenkov, H. Kulina, T. Marinova, M. Stoyanova, “Nonexistence of binary orthogonal arrays via their distance distributions”, Probl. Peredachi Inf., 51:4 (2015), 23–31; Problems Inform. Transmission, 51:4 (2015), 326–334

Citation in format AMSBIB
\Bibitem{BoyKulMar15}
\by P.~Boyvalenkov, H.~Kulina, T.~Marinova, M.~Stoyanova
\paper Nonexistence of binary orthogonal arrays via their distance distributions
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 4
\pages 23--31
\mathnet{http://mi.mathnet.ru/ppi2184}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 4
\pages 326--334
\crossref{https://doi.org/10.1134/S003294601504002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367604200002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952926454}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2184
  • http://mi.mathnet.ru/eng/ppi/v51/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Boyvalenkov, T. Marinova, M. Stoyanova, “Nonexistence of a Few Binary Orthogonal Arrays”, Discret Appl. Math., 217:2 (2017), 144–150  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:171
    Full text:16
    References:44
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020